MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH QUICK CONNECT T27 POLY DRIVER; DRIVER, PROSTHESIS

MEDOS INTERNATIONAL SàRL CH QUICK CONNECT T27 POLY DRIVER; DRIVER, PROSTHESIS
Model Number 279704400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the surgery for pelvic fracture was performed using the expedium system.During the surgery, after tapping was completed, the tip of the reported device ((b)(4)) got broken during use.The surgeon replaced the device in question with another one and successfully completed the surgery.No broken pieces were found left in the patient¿s body, and there was no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was received at the investigation site.It was noted that the tip was stripped.If the device functional issue were to recur, other drivers of the same product code or alternate drivers with the same tip configuration would be readily available in the kit to complete the case without issue.As such, this is now a non-reportable malfunction.

Brand Name
QUICK CONNECT T27 POLY DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7508332
Report Number1526439-2018-50463
Device Sequence Number19125002
Product Code HWR
UDI-Device Identifier10705034301280
UDI-Public(01)10705034301280
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279704400
Device Catalogue Number279704400
Device Lot NumberMI40810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2018
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date05/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR